# SDR VGCA2018043000001

- Difficulty date: March 9, 2017
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 50,598 hours, 45,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1203
- Part time: 50,598 hours, 45,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1203, RBL 6 TRANSVERSE BEAM CORRODED.
